Alert archive / Illinois / River Flood Warnings in 2015
River Flood Warning 18, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jun 11, 2015, 5:24 AM CDT for Fulton County, Knox County, Illinois. It took effect at Jun 11, 2015, 5:52 AM CDT. It was in force for 69 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2015, 5:24 AM CDT (10:24 UTC)
- In effect from
- Jun 11, 2015, 5:52 AM CDT
- Expired
- Jun 14, 2015, 2:44 AM CDT
- In force
- 69 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Fulton County, IL, Knox County, IL
The radar
The Lincoln radar (KILX), 99 km from the middle of the area, began a volume at 10:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spoon River (W-IL) at London Mills (LNMI2). The gauge peaked at 18.84 ft at Jun 12, 2015, 2:00 AM CDT.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 21 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05569500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
801
WGUS43 KILX 111024
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
524 AM CDT THU JUN 11 2015
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
.Synopsis...heavy rainfall overnight has resulted in a rapid rise on
the spoon river which is expected to reach flood stage early this
morning.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC057-095-120024-
/O.NEW.KILX.FL.W.0018.150611T1052Z-150612T1200Z/
/LNMI2.1.ER.150611T1052Z.150611T1800Z.150612T0600Z.NO/
524 AM CDT THU JUN 11 2015
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Spoon River at London Mills.
* From early this morning until Friday morning.
* At 445 AM Thursday the stage was 14.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river will continue rising to near 16 feet by early
this afternoon. The river will fall below flood stage tomorrow
morning.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
London Mills 15 14.1 Thu 5 AM 14.3 11.7 9.3
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$7 follow-up statements
373
WGUS83 KILX 111556
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1056 AM CDT THU JUN 11 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-120556-
/O.EXT.KILX.FL.W.0018.000000T0000Z-150613T1200Z/
/LNMI2.1.ER.150611T1055Z.150612T0000Z.150613T0600Z.NO/
1056 AM CDT THU JUN 11 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until Saturday morning.
* At 945 AM Thursday the stage was 16.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.9 feet by this
evening. The river will fall below flood stage early Saturday
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
London Mills 15 16.6 Thu 10 AM 17.6 14.1 11.2
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$238
WGUS83 KILX 120240
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
940 PM CDT THU JUN 11 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-121640-
/O.EXT.KILX.FL.W.0018.000000T0000Z-150614T1330Z/
/LNMI2.1.ER.150611T1055Z.150612T1200Z.150614T0730Z.NO/
940 PM CDT THU JUN 11 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until Sunday morning.
* At 9 PM Thursday the stage was 18.7 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.3 feet by
tomorrow morning. The river will fall below flood stage early
Sunday morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
London Mills 15 18.7 Thu 9 PM 19.3 17.9 14.1
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$082
WGUS83 KILX 121701
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1201 PM CDT FRI JUN 12 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-130701-
/O.EXT.KILX.FL.W.0018.000000T0000Z-150613T1654Z/
/LNMI2.1.ER.150611T1055Z.150612T0730Z.150613T1054Z.NO/
1201 PM CDT FRI JUN 12 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until Saturday morning.
* At 1145 AM Friday the stage was 18.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Spoon River
London Mills 15 18.4 Fri 12 PM 14.8 10.7 8.7
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-130701-
/O.EXT.KILX.FL.W.0019.000000T0000Z-150614T1021Z/
/SEVI2.1.ER.150612T1415Z.150613T0600Z.150614T0421Z.NO/
1201 PM CDT FRI JUN 12 2015
The Flood Warning continues for
The Spoon River at Seville.
* Until late Saturday night.
* At 1145 AM Friday the stage was 22.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.9 feet by
early tomorrow morning. The river will fall below flood stage
tomorrow evening.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Spoon River
Seville 22 22.5 Fri 12 PM 23.9 20.3 15.6
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$640
WGUS83 KILX 130240
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
940 PM CDT FRI JUN 12 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-131640-
/O.EXT.KILX.FL.W.0018.000000T0000Z-150614T0600Z/
/LNMI2.1.ER.150611T1055Z.150612T0730Z.150614T0000Z.NO/
940 PM CDT FRI JUN 12 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until late Saturday night.
* At 845 PM Friday the stage was 17.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow evening.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Spoon River
London Mills 15 17.7 Fri 9 PM 16.9 12.4 9.3
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-131640-
/O.EXT.KILX.FL.W.0019.000000T0000Z-150614T1648Z/
/SEVI2.1.ER.150612T1415Z.150613T0600Z.150614T1048Z.NO/
940 PM CDT FRI JUN 12 2015
The Flood Warning continues for
The Spoon River at Seville.
* Until Sunday morning.
* At 845 PM Friday the stage was 23.1 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.3 feet by
early tomorrow morning. The river will fall below flood stage early
Sunday morning.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Spoon River
Seville 22 23.1 Fri 9 PM 23.3 21.8 16.8
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$927
WGUS83 KILX 131517
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1017 AM CDT SAT JUN 13 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-140517-
/O.EXT.KILX.FL.W.0018.000000T0000Z-150615T1200Z/
/LNMI2.1.ER.150611T1055Z.150612T0730Z.150615T0600Z.NO/
1017 AM CDT SAT JUN 13 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until Monday morning.
* At 945 AM Saturday the stage was 16.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Spoon River
London Mills 15 16.3 Sat 10 AM 15.7 14.5 12.2
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-140517-
/O.EXT.KILX.FL.W.0019.000000T0000Z-150615T1200Z/
/SEVI2.1.ER.150612T1415Z.150613T1800Z.150615T0600Z.NO/
1017 AM CDT SAT JUN 13 2015
The Flood Warning continues for
The Spoon River at Seville.
* Until Monday morning.
* At 945 AM Saturday the stage was 23.7 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 24.0 feet by this
afternoon. The river will fall below flood stage early Monday
morning.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Spoon River
Seville 22 23.7 Sat 10 AM 23.1 21.6 18.7
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$879
WGUS83 KILX 140244
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
944 PM CDT SAT JUN 13 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-141644-
/O.EXT.KILX.FL.W.0018.000000T0000Z-150616T0730Z/
/LNMI2.1.ER.150611T1055Z.150612T0730Z.150616T0130Z.NO/
944 PM CDT SAT JUN 13 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until late Monday night.
* At 845 PM Saturday the stage was 15.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Spoon River
London Mills 15 15.5 Sat 9 PM 15.3 15.7 14.2
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-141643-
/O.EXT.KILX.FL.W.0019.000000T0000Z-150615T1938Z/
/SEVI2.1.ER.150612T1415Z.150613T1915Z.150615T1338Z.NO/
944 PM CDT SAT JUN 13 2015
The Flood Warning continues for
The Spoon River at Seville.
* Until Monday afternoon.
* At 845 PM Saturday the stage was 23.6 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Monday morning.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Spoon River
Seville 22 23.6 Sat 9 PM 23.1 22.3 19.2
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$009
WGUS83 KILX 140744
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
244 AM CDT SUN JUN 14 2015
...The Flood Warning is cancelled for the following river in
Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue to slowly fall but remain between 14.2 and
14.8 feet into early next week. These forecast values will need to
be adjusted if heavy rain once again falls over a large portion of
the basin over the next several days.
ILC057-095-140814-
/O.CAN.KILX.FL.W.0018.000000T0000Z-150616T0730Z/
/LNMI2.1.ER.150611T1055Z.150612T0730Z.150614T0424Z.NO/
244 AM CDT SUN JUN 14 2015
The Flood Warning is cancelled for
The Spoon River at London Mills.
* At 130 AM Sunday the stage was 14.7 feet.
* Flood stage is 15.0 feet.
* Fell below flood stage at 1124 PM Saturday.
* Forecast...The river will continue to slowly fall to around 14.2 feet by
late Monday or early Tuesday.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Spoon River
London Mills 15 14.7 Sun 1 AM 14.8 14.2 11.8
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 11, 3:31 AM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jun 11, 3:31 AM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 331 AM CDT THU JUN 11 2015 .SHORT TERM...(TODAY) ISSUED AT 330 AM CDT THU JUN 11 2015 A COLD FRONT THAT SAGGED SOUTHWARD INTO CENTRAL IL YESTERDAY WILL BEGIN TO LIFT BACK NORTHWARD TODAY AS A SURFACE LOW PRESSURE CENTER APPROACHES FROM THE WEST VIA THE CENTRAL PLAINS. THE FRONT BROUGHT A SURFACE CONVERGENT ZONE ALLOWING A THUNDERSTORM COMPLEX TO DEVELOP CENTERED ON WEST CENTRAL ILLINOIS TODAY...CONTINUING BUT DISSIPATING OVERNIGHT...LIKELY LIFTING BACK NORTH TOWARD NORTH-CENTRAL IL BY DAYBREAK. THE DISSIPATING COMPLEX COULD CONTINUE TO PRODUCE SHOWERS AND ISOLATED THUNDERSTORMS EARLY IN THE DAY...MAINLY NORTH OF I-72. AS THE DAY PROGRESSES...SOME CLEARING SOUTH OF THE FRONT THROUGH THE CENTRAL IL FORECAST AREA...WILL ALLOW INSTABILITY TO RE-DEVELOP WITH SURFACE HEATING IN A MOISTENING AIR MASS CHARACTERIZED BY PRECIPITABLE WATER VALUES WHICH COULD REACH 1.75 INCHES IN SOUTHERLY FLOW AS THE LOW APPROACHES LATE IN THE DAY. MLCAPE VALUES 1500-2500 J/KG ARE FORECAST TO DEVELOP BY 4 P.M. FROM THE NAM MODEL...MAINLY ALONG/NORTH OF I-74. THE OUTFLOW FROM THE EVENING/OVERNIGHT COMPLEX POSES SOME COMPLICATION TO THE FORECAST FOR TODAY...IS IT WILL LIKELY STALL OUT OVER SOUTH-CENTRAL TO SOUTHEAST IL AND MOVE NORTHWARD AGAIN THROUGH THE DAY. THIS COULD HELP TRIGGER SOME THUNDERSTORMS IN THE AFTERNOON...WITH FAIRLY UNCERTAIN PLACEMENT AT THIS TIME. INSTABILITY DEVELOPED IN THE DAYTIME...COMBINED WITH INCREASING SHEAR CHARACTERIZED BY AROUND 30 KTS SFC-6KM BULK SHEAR COULD RESULT IN SOME STRONG-SEVERE STORMS SPREADING EASTWARD INTO WEST-CENTRAL IL BY EARLY EVENING. AS A RESULT...SPC HAS AREAS JUST NORTH OF A JACKSONVILLE-BLOOMINGTON LINE IN A SLIGHT RISK OF SEVERE STORMS...LIKELY MAINLY FOR EVENING SEVERE WEATHER POTENTIAL. MOST LIKELY SCENARIO FOR SEVERE WEATHER LOOKS TO BE A LINE OF THUNDERSTORMS PRODUCING SEVERE WINDS. SOME HAIL POSSIBLE TOO...ALTHOUGH FORECAST SOUNDINGS NOT SHOWING IMPRESSIVE INSTABILITY IN THE HAIL GROWTH REGIONS FROM -10 TO -30 CELCIUS. FORECAST PRECIP CHANCES WILL FOCUS LOW CHANCE-SLIGHT CHANCE NEAR THE FRONTAL ZONE TOWARD NORTHERN HALF OF ILLINOIS...THEN INCREASE LATE IN THE PERIOD. TEMPERATURES WARM AND MUGGY AGAIN WITH HIGHS GENERALLY IN THE LOWER 90S AND DEWPOINTS IN THE UPPER 60S TO AROUND 70. WINDS SHOULD RE-DEVELOP A STEADY SOUTH COMPONENT 10 TO 12 MPH AS A RESULT OF GRADIENTS ASSOCIATED WITH THE APPROACHING SURFACE LOW. && .LONG TERM...(TONIGHT THROUGH WEDNESDAY) ISSUED AT 330 AM CDT THU JUN 11 2015 00Z SHORT RANGE FORECAST MODELS CONTINUE TO SHOW THE FRONTAL BOUNDARY PUSHING BACK SE ACROSS CENTRAL IL LATER FRIDAY AFTERNOON AND FRI EVENING AND INTO SOUTHEAST IL OVERNIGHT FRIDAY NIGHT INTO SAT AS SURFACE LOW PRESSURE TRACKS FROM CENTRAL IA AT SUNSET THIS EVENING INTO SOUTHERN LOWER MI BY SUNSET FRIDAY. SPC HAS MUCH OF CENTRAL AND SOUTHEAST IL FROM IL RIVER SE IN MARGINAL RISK OF SEVERE STORMS FRIDAY AFTERNOON/EVENING WITH SLIGHT RISK NEAR THE INDIANA BORDER FOR GUSTY WINDS AND HAIL. THIS DUE TO UNSTABLE AIRMASS AHEAD OF COLD FRONT WITH ML CAPES OF 1500-2000 J/KG SE OF THE IL RIVER. BULK SHEAR IS FAIRLY WEAK THOUGH RANGING FROM 15-25 KTS. HIGHS FRI TO RANGE FROM LOWER 80S NW OF THE IL RIVER TO THE LOWER 90S NEAR THE WABASH RIVER. ANOTHER HUMID DAY WITH DEWPOINTS IN THE UPPER 60S AND LOWER 70S. BEST CHANCES OF SHOWERS AND THUNDERSTORMS SHIFT INTO SOUTHEAST IL SATURDAY CLOSER TO FRONTAL BOUNDARY WHILE NORTHERN AREAS ESPECIALLY NW OF THE IL RIVER SHOULD BE DRY ON SATURDAY. THE FRONT WHICH SHOULD STALL OUT FOR A TIME JUST SE OF I-70 SAT BEFORE LIFTING BACK NORTH SAT NIGHT AND SUNDAY AS THE SOUTHEASTERN SUBTROPICAL RIDGE HOLDS FIRMLY IN PLACE. HIGHS SAT RANGE FROM AROUND 80F NORTHERN CWA TO MID TO UPPER 80S IN SOUTHEAST IL. ADDITIONAL SHORT WAVES TRACKING OVER TOP OF UPPER LEVEL RIDGE AND INTERACTING WITH TROPICAL AIRMASS IN PLACE OVER CENTRAL/SE IL TO CONTINUE GOOD CHANCES OF SHOWERS AND THUNDERSTORMS WITH LIKELY CHANCES SUN-MON NORTHWEST OF I-70. CHANCES FOR THUNDERSTORMS WILL LIKELY CONTINUE THROUGH MUCH OF NEXT WORK WEEK AS TROPICAL AIRMASS LINGERS WITH SUBTROPICAL RIDGE FLATTENING OVER THE SOUTHERN STATES. HIGHS IN THE MID TO UPPER 80S WITH SOUTHEAST IL NEAR 90 POSSIBLE NEXT WEEK WHILE MUGGY LOWS CLOSE TO DEWPOINTS IN UPPER 60S/70 && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT) ISSUED AT 1206 PM CDT WED JUN 10 2015 THUNDERSTORM COMPLEX OVER WEST CENTRAL IL WILL SLOWLY DISSIPATE OVERNIGHT...HOWEVER WILL AFFECT KPIA-KBMI-KSPI OVER FIRST FEW HOURS OF TAF PERIOD WITH IFR-MVFR VSBYS AND MVFR CIGS LIKELY. OUTFLOW WINDS FROM THIS COMPLEX WILL BRING A WIND SHIFT TO N/NW AS WELL FOR FIRST FEW HOURS AS WELL...THEN WINDS WILL GRADUALLY TRANSITION BACK TO A SSW DIRECTION BY MORNING AND CONTINUE...8-15 KTS...THROUGH 06Z FRIDAY. PERIODS OF MORNING FOG LIKELY TO DEVELOP AT KPIA-KBMI AS WELL FROM 09-12Z AND HAVE INCLUDED TEMPO GROUP FOR IFR CONDITIONS IN THIS PERIOD. VFR CONDITIONS LIKELY FOR A PERIOD FROM 12Z-24Z BEFORE ADDITIONAL THUNDERSTORMS ARRIVE FROM THE WEST. HAVE INCLUDED VCTS FOR TOMORROW EVENING AS TIMING AND ESTIMATES ON CIG/VSBY CONDITIONS STILL SOMEWHAT UNCERTAIN. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...ONTON LONG TERM...07 AVIATION...ONTON
Hazardous weather outlook, Jun 10, 3:15 PM CDT, 14 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 315 PM CDT WED JUN 10 2015 ILZ027>031-036>038-040>046-111100- CHAMPAIGN-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-PEORIA- PIATT-SCHUYLER-STARK-TAZEWELL-VERMILION-WOODFORD- 315 PM CDT WED JUN 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT ISOLATED SEVERE THUNDERSTORMS CONTAINING HAIL TO AROUND ONE INCH DIAMETER AND WIND GUSTS TO 60 MPH ARE POSSIBLE THIS AFTERNOON AND EVENING. HEAVY DOWNPOURS MAY ALSO PRODUCE LOCALIZED FLASH FLOODING. AREAS OF RIVER FLOODING WILL CONTINUE TONIGHT ON PORTIONS OF THE ILLINOIS AND SANGAMON RIVERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PERIODIC THUNDERSTORM CHANCES WILL CONTINUE THURSDAY THROUGH TUESDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW. AREAS OF RIVER FLOODING WILL CONTINUE THROUGH MUCH OF THE WEEK ON PORTIONS OF THE ILLINOIS AND SANGAMON RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING. ILZ047>057-061>063-066>068-071>073-111100- CASS-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MACON-MENARD-MORGAN-MOULTRIE-RICHLAND- SANGAMON-SCOTT-SHELBY- 315 PM CDT WED JUN 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS... SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT AREAS OF RIVER FLOODING WILL CONTINUE TONIGHT ON PORTIONS OF THE LITTLE WABASH AND EMBARRAS RIVERS. ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT FROM I-70 NORTHWARD...HOWEVER THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PERIODIC THUNDERSTORM CHANCES WILL DEVELOP AGAIN THURSDAY NIGHT THROUGH TUESDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW. AREAS OF RIVER FLOODING WILL CONTINUE THROUGH MUCH OF THE WEEK ON PORTIONS OF THE LITTLE WABASH RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HJS
In the hours before
Local storm report, Jun 11, 12:45 AM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1245 AM CDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 AM FLASH FLOOD YATES CITY 40.78N 90.01W
06/11/2015 KNOX IL LAW ENFORCEMENT
400 BLOCK OF ROUTE 78 FLOODED
1233 AM FLASH FLOOD MAQUON 40.80N 90.16W
06/11/2015 KNOX IL LAW ENFORCEMENT
700 BLOCK OF ROUTE 97 FLOODED
&&
25Local storm report, Jun 11, 1:01 AM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
101 AM CDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 AM HEAVY RAIN PEORIA INTERNATIONAL AI 40.67N 89.68W
06/11/2015 M1.42 INCH PEORIA IL ASOS
6-HOUR TOTAL
&&
25Local storm report, Jun 11, 1:03 AM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
103 AM CDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL LACON 41.02N 89.41W
06/10/2015 M1.75 INCH MARSHALL IL PUBLIC
VIA TWITTER
0630 PM HAIL GILSON 40.87N 90.20W
06/10/2015 M0.88 INCH KNOX IL MESONET
0702 PM HAIL MARSHALL COUNTY AIRPORT 41.02N 89.39W
06/10/2015 E1.50 INCH MARSHALL IL TRAINED SPOTTER
0705 PM HAIL HOPEWELL 40.98N 89.46W
06/10/2015 M1.00 INCH MARSHALL IL TRAINED SPOTTER
0706 PM TSTM WND DMG 1 S LACON 41.01N 89.41W
06/10/2015 MARSHALL IL TRAINED SPOTTER
LARGE TREE LIMBS DOWN ON THE SOUTH SIDE OF TOWN
0740 PM FUNNEL CLOUD 5 W LOW POINT 40.88N 89.42W
06/10/2015 WOODFORD IL EMERGENCY MNGR
0740 PM FLASH FLOOD 6 N LACON 41.11N 89.41W
06/10/2015 MARSHALL IL TRAINED SPOTTER
ROUTE 26 HAS BEEN WASHED OUT DUE TO WATER FLOWING OFFTHE
BLUFF. LAW ENFORCEMENT HAS CLOSED THE ROAD.
0740 PM TSTM WND DMG 3 WNW SPARLAND 41.05N 89.49W
06/10/2015 MARSHALL IL EMERGENCY MNGR
10-15 POWER POLES SNAPPED
0808 PM HAIL 5 S WILLIAMSFIELD 40.85N 90.02W
06/10/2015 M0.75 INCH KNOX IL LAW ENFORCEMENT
AT MILE MARKER 68
0808 PM HAIL CAZENOVIA 40.85N 89.33W
06/10/2015 M0.75 INCH WOODFORD IL EMERGENCY MNGR
0828 PM HAIL 3 W PRINCEVILLE 40.93N 89.81W
06/10/2015 M1.00 INCH PEORIA IL EMERGENCY MNGR
ON ROUTE 90
0830 PM FLASH FLOOD 1 E SPARLAND 41.03N 89.42W
06/10/2015 MARSHALL IL TRAINED SPOTTER
LAW ENFORCEMENT CLOSING BRIDGE ON RT. 17 ACROSS ILLINOIS
RIVER DUE TO WATER OVER RT. 17 ON WEST SIDE OF RIVER
0830 PM FLASH FLOOD LACON 41.02N 89.41W
06/10/2015 MARSHALL IL TRAINED SPOTTER
SEVERAL CREEKS OUT OF BANKS AND WATER FLOWING OVER ROADS
IN CENTRAL MARSHALL COUNTY
0845 PM HAIL 3 S GALESBURG 40.91N 90.38W
06/10/2015 M0.88 INCH KNOX IL STORM CHASER
0900 PM TSTM WND DMG 1 SW GERMANTOWN HILLS 40.76N 89.48W
06/10/2015 WOODFORD IL EMERGENCY MNGR
TREES DOWN ON RT. 116
0915 PM TSTM WND GST WASHINGTON 40.70N 89.44W
06/10/2015 E55.00 MPH TAZEWELL IL EMERGENCY MNGR
0940 PM TSTM WND DMG 1 N ABINGDON 40.82N 90.40W
06/10/2015 KNOX IL TRAINED SPOTTER
TREE LIMBS DOWN
0940 PM TSTM WND GST 4 N ABINGDON 40.86N 90.40W
06/10/2015 E60.00 MPH KNOX IL TRAINED SPOTTER
0940 PM HAIL 4 N ABINGDON 40.86N 90.40W
06/10/2015 E1.75 INCH KNOX IL TRAINED SPOTTER
0940 PM HAIL 1 S KNOXVILLE 40.89N 90.29W
06/10/2015 M1.00 INCH KNOX IL LAW ENFORCEMENT
0945 PM TSTM WND DMG MARQUETTE HEIGHTS 40.62N 89.60W
06/10/2015 TAZEWELL IL EMERGENCY MNGR
16 INCH DIAMETER HEALTHY TREE SPLIT AND BLOCKED ROAD.
CORRECTED TIME.
0945 PM HEAVY RAIN GILSON 40.87N 90.20W
06/10/2015 M2.54 INCH KNOX IL TRAINED SPOTTER
0945 PM TSTM WND DMG MARQUETTE HEIGHTS 40.62N 89.60W
06/10/2015 TAZEWELL IL EMERGENCY MNGR
10 INCH DIAMETER HEALTHY TREE DOWN ON DOUGLAS AND
PONTIAC. CORRECTED TIME.
1000 PM TSTM WND DMG 4 NNW HOPEDALE 40.48N 89.45W
06/10/2015 TAZEWELL IL EMERGENCY MNGR
14-16 INCH DIAMETER TREE DOWN BLOCKING TOWNLINE ROAD AT
MACKINAW RIVER BRIDGE
1015 PM HEAVY RAIN MARSHALL COUNTY AIRPORT 41.02N 89.39W
06/10/2015 M3.92 INCH MARSHALL IL AWOS
4 HOUR TOTAL
1015 PM FLASH FLOOD WASHBURN 40.92N 89.29W
06/10/2015 WOODFORD IL LAW ENFORCEMENT
ROUTE 89 CLOSED DUE TO HIGH WATER
1055 PM TSTM WND GST GALESBURG AIRPORT 40.94N 90.43W
06/10/2015 M56.00 MPH KNOX IL AWOS
1115 PM FLASH FLOOD MOSSVILLE 40.82N 89.57W
06/10/2015 PEORIA IL LAW ENFORCEMENT
WATER FLOWING OVER ROUTE 6 AND STATE STREET
1115 PM FLASH FLOOD 4 S BARTONVILLE 40.58N 89.66W
06/10/2015 PEORIA IL LAW ENFORCEMENT
WATER FLOWING OVER ROUTE 9 AND ROUTE 24
1115 PM HAIL IPAVA 40.35N 90.32W
06/10/2015 M0.75 INCH FULTON IL EMERGENCY MNGR
1233 AM FLASH FLOOD YATES CITY 40.78N 90.01W
06/11/2015 KNOX IL LAW ENFORCEMENT
400 BLOCK OF ROUTE 78 FLOODED
1233 AM FLASH FLOOD MAQUON 40.80N 90.16W
06/11/2015 KNOX IL LAW ENFORCEMENT
700 BLOCK OF ROUTE 97 FLOODED
1254 AM HEAVY RAIN PEORIA INTERNATIONAL AI 40.67N 89.68W
06/11/2015 M1.42 INCH PEORIA IL ASOS
6-HOUR TOTAL
&&
25Local storm report, Jun 11, 1:09 AM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
109 AM CDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM HEAVY RAIN GALESBURG 40.95N 90.38W
06/11/2015 M1.08 INCH KNOX IL AWOS
6-HOUR TOTAL
&&
25Local storm report, Jun 11, 4:45 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
445 AM CDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM HEAVY RAIN 2 SW PEORIA 40.72N 89.64W
06/11/2015 M1.94 INCH PEORIA IL MESONET
MEASURED 1.94 INCHES OF RAIN IN PEORIA SINCE 830 PM.
&&
07Local storm report, Jun 11, 4:48 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
448 AM CDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD CHILLICOTHE 40.92N 89.50W
06/10/2015 PEORIA IL LAW ENFORCEMENT
RT 6 AT STATE STREET FLOODED
&&
DJOThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:17 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 43 min |
| Jun 10, 7:25 PM CDT | Flash Flood Warning | ILX | Marshall, Woodford | 10 hr |
| Jun 10, 7:55 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Tazewell, Woodford | 50 min |
| Jun 10, 8:16 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark | 44 min |
| Jun 10, 8:29 PM CDT | Flash Flood Warning | ILX | Peoria | 3 hr |
| Jun 10, 9:03 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 27 min |
| Jun 10, 9:21 PM CDT | Severe Thunderstorm Warning | ILX | Tazewell | 39 min |
| Jun 10, 9:24 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 66 min |
| Jun 10, 9:30 PM CDT | Flash Flood Warning | ILX | Marshall | 8 hr |
| Jun 10, 9:39 PM CDT | Flash Flood Warning | ILX | Knox | 7 hr |
| Jun 10, 10:14 PM CDT | Flash Flood Warning | ILX | Fulton, Peoria, Tazewell | 7 hr |
| Jun 10, 10:51 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Mason, Peoria | 24 min |
| Jun 10, 11:11 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Mason, Peoria, Tazewell | 43 min |
| Jun 11, 1:01 AM CDT | Flash Flood Warning | ILX | Fulton, Schuyler | 4 hr |
| Jun 11, 4:38 AM CDT | Areal Flood Advisory | ILX | Schuyler | 3 hr |
| Jun 11, 3:11 PM CDT | Flash Flood Watch | ILX | Fulton, Knox, McLean, Marshall, Peoria, Stark and 2 more | 19 hr |
Nearby
River Flood Warnings in Illinois, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.